# SDR DHL9670906C

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosi0n
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOOR SHEAR AT STA 460 APPROX LBL 51.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 6.5 INCH BY 5 INCH.
